On certain limit theorems of the theory of probability

P. Erdős, M. Kac

Research output: Contribution to journalArticle

84 Citations (Scopus)
Original languageEnglish
Pages (from-to)292-302
Number of pages11
JournalBulletin of the American Mathematical Society
Volume52
Issue number4
DOIs
Publication statusPublished - 1946

Fingerprint

Limit Theorems

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On certain limit theorems of the theory of probability. / Erdős, P.; Kac, M.

In: Bulletin of the American Mathematical Society, Vol. 52, No. 4, 1946, p. 292-302.

Research output: Contribution to journalArticle

@article{7c019f83070e4078bc0690697a42be12,
title = "On certain limit theorems of the theory of probability",
author = "P. Erdős and M. Kac",
year = "1946",
doi = "10.1090/S0002-9904-1946-08560-2",
language = "English",
volume = "52",
pages = "292--302",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - On certain limit theorems of the theory of probability

AU - Erdős, P.

AU - Kac, M.

PY - 1946

Y1 - 1946

UR - http://www.scopus.com/inward/record.url?scp=84952268653&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84952268653&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1946-08560-2

DO - 10.1090/S0002-9904-1946-08560-2

M3 - Article

AN - SCOPUS:84952268653

VL - 52

SP - 292

EP - 302

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 4

ER -